# SDR USAA2011050691793

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531128130051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, -Y765 IAW A319 SRM 51-72-11.
